BibTeX record journals/jal/GalluccioL96

download as .bib file

@article{DBLP:journals/jal/GalluccioL96,
  author    = {Anna Galluccio and
               Martin Loebl},
  title     = {Cycles of Prescribed Modularity in Planar Digraphs},
  journal   = {J. Algorithms},
  volume    = {21},
  number    = {1},
  pages     = {51--70},
  year      = {1996},
  url       = {http://dx.doi.org/10.1006/jagm.1996.0036},
  doi       = {10.1006/jagm.1996.0036},
  timestamp = {Fri, 01 Jul 2011 13:43:00 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/GalluccioL96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}